MathSciNet Relay Station
MathSciNet bibliographic data
MR1833251 31C15 (46E35)
Kallunki, Sari; Shanmugalingam, Nageswari Modulus and continuous capacity. Ann. Acad. Sci. Fenn. Math. 26 (2001), no. 2, 455–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement